AMS eContent Search Results
Matches for: msc=(52A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alexander Alldridge. Boundary orbit strata and faces of invariant cones and complex Ol’shanskiĭ semigroups. Trans. Amer. Math. Soc. 363 (2011) 3799-3828. MR 2775828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. P. Moreno. Convex values and Lipschitz behavior of the complete hull mapping. Trans. Amer. Math. Soc. 362 (2010) 3377-3389. MR 2601594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sydell Perlmutter Gold. The sets that are scissor congruent to an unbounded convex subset of the plane . Trans. Amer. Math. Soc. 215 (1976) 99-117. MR 0397544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society